# SDR SWAA2022020444087

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 18,076 hours, 7,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INTERNAL SKIN @ AFT INSPECTION CAVITY APPROX 24' FROM ATTACH POINT INNER SKIN HAS MATERIAL DISBONDING / ACCOMPLISHED REPAIR 57EA-04511. NO ADDITIONAL DAMGE NOTED.AMT 24651
